MathSciNet Relay Station
MathSciNet bibliographic data
MR792265 (86f:20025) 20E15 (20F14)
Smith, Howard The lower central series in some groups with the subnormal join property. Proc. Amer. Math. Soc. 94 (1985), no. 4, 585–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement